# SDR N6WA2014120301

- Difficulty date: December 3, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 15,785 hours, 10,395 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WING ANTI-ICE CAUTION MSG.  DEFERRED LT WING ANTI-ICE CAUTION IAW MEL 30-12-01C CAT C.  MX PROCEDURE COMPLETED.
